Über die Koeffizienten reziproker Potenzreihen

Th., Kaluza

Mathematische Zeitschrift (1928)

  • Volume: 28, page 161-170
  • ISSN: 0025-5874; 1432-1823

How to cite


Kaluza, Th.,. "Über die Koeffizienten reziproker Potenzreihen." Mathematische Zeitschrift 28 (1928): 161-170. <http://eudml.org/doc/168016>.

author = {Kaluza, Th.,},
journal = {Mathematische Zeitschrift},
pages = {161-170},
title = {Über die Koeffizienten reziproker Potenzreihen},
url = {http://eudml.org/doc/168016},
volume = {28},
year = {1928},

AU - Kaluza, Th.,
TI - Über die Koeffizienten reziproker Potenzreihen
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 161
EP - 170
UR - http://eudml.org/doc/168016
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.